Journal article icon

Journal article

Universal statistics of vortex lines.

Abstract:

We study the vortex lines that are a feature of many random or disordered three-dimensional systems. These show universal statistical properties on long length scales, and geometrical phase transitions analogous to percolation transitions but in distinct universality classes. The field theories for these problems have not previously been identified, so that while many numerical studies have been performed, a framework for interpreting the results has been lacking. We provide such a framework ...

Expand abstract

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics, REF-Physics
Role:
Author
Journal:
Phys Rev E Stat Nonlin Soft Matter Phys
Volume:
85
Issue:
3-1
Publication date:
2012-03-05
EISSN:
1550-2376
URN:
uuid:9cb7580c-a449-4acd-bacc-7a71c7eede39
Source identifiers:
352409
Local pid:
pubs:352409
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP